Free Access
Issue
ESAIM: COCV
Volume 9, March 2003
Page(s) 485 - 508
DOI https://doi.org/10.1051/cocv:2003024
Published online 15 September 2003
  1. A. Bellaïche, The tangent space in sub-Riemannian geometry, edited by A. Bellaïche and J.-J. Risler, Sub-Riemannian Geometry. Birkhäuser, Progr. Math. (1996).
  2. A. Bellaïche, F. Jean and J.-J. Risler, Geometry of nonholonomic systems, edited by J.-P. Laumond, Robot Motion Planning and Control. Springer, Lecture Notes Inform. Control Sci. 229 (1998).
  3. A. Bellaïche, J.-P. Laumond and J. Jacobs, Controllability of car-like robots and complexity of the motion planning problem, in International Symposium on Intelligent Robotics. Bangalore, India (1991) 322-337.
  4. J.F. Canny, The Complexity of Robot Motion Planning. MIT Press (1988).
  5. W.L. Chow, Über Systeme von linearen partiellen Differentialgleichungen erster Ordnung. Math. Ann. 117 (1940) 98-115. [CrossRef]
  6. G. Comte and Y. Yomdin, Tame geometry with applications in smooth analysis. Preprint of the IHP-RAAG Network (2002).
  7. M. Gromov, Carnot-Carathéodory spaces seen from within, edited by A. Bellaïche and J.-J. Risler, Sub-Riemannian Geometry. Birkhäuser, Progr. Math. (1996).
  8. W. Hurewicz and H. Wallman, Dimension Theory. Princeton University Press, Princeton (1948).
  9. F. Jean, Paths in sub-Riemannian geometry, edited by A. Isidori, F. Lamnabhi-Lagarrigue and W. Respondek, Nonlinear Control in the Year 2000. Springer-Verlag (2000).
  10. F. Jean, Complexity of nonholonomic motion planning. Int. J. Control 74 (2001) 776-782. [CrossRef] [MathSciNet]
  11. F. Jean, Uniform estimation of sub-Riemannian balls. J. Dynam. Control Systems 7 (2001) 473-500. [CrossRef] [MathSciNet]
  12. A.N. Kolmogorov, On certain asymptotics characteristics of some completely bounded metric spaces. Soviet Math. Dokl. 108 (1956) 385-388.
  13. I. Kupka, Géométrie sous-riemannienne, in Séminaire N. Bourbaki, Vol. 817 (1996).
  14. J.-P. Laumond, Controllability of a multibody mobile robot. IEEE Trans. Robotics Automation 9 (1993) 755-763. [CrossRef]
  15. J.-P. Laumond, S. Sekhavat and F. Lamiraux, Guidelines in nonholonomic motion planning for mobile robots, edited by J.-P. Laumond, Robot Motion Planning and Control. Springer, Lecture Notes Inform. Control Sci. 229 (1998).
  16. J. Mitchell, On Carnot-Carathéodory metrics. J. Differential Geom. 21 (1985) 35-45. [MathSciNet]
  17. T. Nagano, Linear differential systems with singularities and an application to transitive Lie algebras. J. Math. Soc. Japan 18 (1966) 398-404. [CrossRef] [MathSciNet]
  18. J.T. Schwartz and M. Sharir, On the ``piano movers" problem II: General techniques for computing topological properties of real algebraic manifolds. Adv. Appl. Math. 4 (1983) 298-351. [CrossRef]
  19. H.J. Sussmann, An extension of theorem of Nagano on transitive Lie algebras. Proc. Amer. Math. Soc. 45 (1974) 349-356. [CrossRef] [MathSciNet]
  20. A.M. Vershik and V.Ya. Gershkovich, Nonholonomic dynamical systems, geometry of distributions and variational problems, edited by V.I. Arnold and S.P. Novikov, Dynamical Systems VII. Springer, Encyclopaedia Math. Sci. 16 (1994).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.